hey all, its been a long time since i have been on here..i have a friend and she has been freaking out lately because she missed her period this past month and she is worried she might be pregnant. The last time her and her boyfriend did anything was two months ago and she had her period that month. this past month she has been getting shots and vaccines(sp?) to go overseas later this summer. She has been on birth control for a long time and she said that they fooled around but he didnt cum inside of her. So my question is, could the different shots be causing a hormone imbalance and throwing her period off? i didn't really know how to help her, so i thought i would come to the place thats always been here for me. Thanks!
My friend is freaking out
Welcome back, UmpaLumpa7!
I can't see that vaccination shots would cause a hormonal imbalance, but stress can stop periods (as can severe dieting).
From what you say pregnancy seems very unlikely, but it would soothe her worry if she did a pregnancy test. A home kit is not very expensive.